Alert archive / Pennsylvania / Lake Effect Snow Warnings in 2008
Lake Effect Snow Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Feb 19, 2008, 7:48 AM EST for Erie County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2008, 7:48 AM EST (12:48 UTC)
- Expired
- Feb 19, 2008, 1:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
County Erie County, PA
The radar
The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 191248 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 748 AM EST TUE FEB 19 2008 PAZ001-191800- /O.NEW.KCLE.LE.W.0003.080219T1248Z-080219T1800Z/ NORTHERN ERIE- INCLUDING THE CITY OF...ERIE 748 AM EST TUE FEB 19 2008 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. LAKE EFFECT SNOW BANDS WILL CONTINUE TO AFFECT THE LAKESHORE THROUGH THE MORNING HOURS. ACCUMULATIONS HAVE RANGED FROM AROUND 2 INCHES AT THE ERIE AIRPORT TO AROUND 5 INCHES NORTHEAST OF ERIE ALREADY THIS MORNING. AS THE UPPER LEVEL DISTURBANCE MOVES AWAY FROM THE AREA EARLY THIS AFTERNOON...LAKE EFFECT SNOW SHOWERS WILL GRADUALLY DISSIPATE. TOTAL DAYTIME ACCUMULATIONS OF 4 TO 8 INCHES ARE LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ ABE
2 follow-up statements
000 WWUS41 KCLE 191309 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 809 AM EST TUE FEB 19 2008 PAZ001-191800- /O.CON.KCLE.LE.W.0003.000000T0000Z-080219T1800Z/ NORTHERN ERIE- INCLUDING THE CITY OF...ERIE 809 AM EST TUE FEB 19 2008 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. LAKE EFFECT SNOW BANDS WILL CONTINUE TO AFFECT THE LAKESHORE THROUGH THE MORNING HOURS. ACCUMULATIONS HAVE RANGED FROM AROUND 2 INCHES AT THE ERIE AIRPORT TO AROUND 5 INCHES NORTHEAST OF ERIE ALREADY THIS MORNING. AS THE UPPER LEVEL DISTURBANCE MOVES AWAY FROM THE AREA EARLY THIS AFTERNOON...LAKE EFFECT SNOW SHOWERS WILL GRADUALLY DISSIPATE. TOTAL DAYTIME ACCUMULATIONS OF 4 TO 8 INCHES ARE LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ014-089-PAZ002-003-191800- /O.NEW.KCLE.SB.Y.0003.080219T1309Z-080219T1800Z/ ASHTABULA INLAND-ASHTABULA LAKESHORE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...EDINBORO... MEADVILLE 809 AM EST TUE FEB 19 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. LAKE EFFECT SNOW BANDS WILL CONTINUE ACROSS THE AREA THROUGH THE MORNING HOURS. SNOW ACCUMULATIONS WILL RANGE BETWEEN 3 AND 5 INCHES THROUGH THE MIDDAY HOURS. GUSTY WINDS AT TIMES AROUND 20 MPH WILL ALLOW FOR SOME BLOWING AND DRIFTING OF SNOW WHICH WILL REDUCE VISIBILITIES TO ONE QUARTER OF A MILE OR LESS. AS THE DISTURBANCES PULLS AWAY FROM THE AREA...THE LAKE EFFECT SNOW BANDS WILL DIMINISH INTO THE AFTERNOON HOURS. $$
000 WWUS41 KCLE 191816 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 116 PM EST TUE FEB 19 2008 PAZ001-200000- /O.EXP.KCLE.LE.W.0003.000000T0000Z-080219T1800Z/ /O.NEW.KCLE.SB.Y.0004.080219T1816Z-080220T0000Z/ NORTHERN ERIE- INCLUDING THE CITY OF...ERIE 116 PM EST TUE FEB 19 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...LAKE EFFECT SNOW WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY FOR THE ERIE COUNTY LAKESHORE...WHICH IS IN EFFECT UNTIL 7 PM THIS EVENING. THE LAKE EFFECT SNOW WARNING HAS EXPIRED AND IS NO LONGER IN EFFECT. LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO THE EVENING. THE SNOW SHOWERS SHOULD BE MAINLY LIGHT...WITH ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES. LOCALLY HIGHER AMOUNTS ARE POSSIBLE OVER FAR NORTHEAST ERIE COUNTY NEAR NORTHEAST. WEST WINDS OF 20 MPH WILL CONTINUE TO CAUSE BLOWING SNOW...ESPECIALLY IN OPEN AREAS. MOTORISTS SHOULD BE PREPARED FOR WINTRY TRAVEL. UNTREATED ROADS AND ROADS EXPOSED TO BLOWING SNOW COULD BE SNOW COVERED. VISIBILITIES CAN BE REDUCED TO A FEW HUNDRED FEET OR LESS IN BLOWING SNOW. CONDITIONS SHOULD IMPROVE EARLY TONIGHT AS THE SNOW SHOWERS AND WIND CONTINUE TO DECREASE. $$ OHZ089-PAZ002-200000- /O.EXP.KCLE.SB.Y.0003.000000T0000Z-080219T1800Z/ /O.NEW.KCLE.SB.Y.0004.080219T1816Z-080220T0000Z/ ASHTABULA LAKESHORE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ASHTABULA...EDINBORO 116 PM EST TUE FEB 19 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SNOW AND BLOWING SNOW ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE SNOW AND BLOWING SNOW ADVISORY. THE SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT UNTIL 7 PM THIS EVENING FOR THE ASHTABULA COUNTY LAKESHORE AND ERIE COUNTY PENNSYLVANIA. LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO THE EVENING. THE SNOW SHOWERS SHOULD BE MAINLY LIGHT...WITH ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES. WEST WINDS OF 20 MPH WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW. MOTORISTS SHOULD BE PREPARED FOR WINTRY TRAVEL. UNTREATED ROADS AND ROADS EXPOSED TO BLOWING SNOW COULD BE SNOW COVERED. VISIBILITIES CAN BE REDUCED TO A FEW HUNDRED FEET OR LESS IN BLOWING SNOW. CONDITIONS SHOULD IMPROVE THIS EVENING AS THE SNOW SHOWERS AND WIND CONTINUE TO DECREASE. $$ OHZ014-PAZ003-191930- /O.EXP.KCLE.SB.Y.0003.000000T0000Z-080219T1800Z/ ASHTABULA INLAND-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...MEADVILLE 116 PM EST TUE FEB 19 2008 ...SNOW AND BLOWING SNOW ADVISORY HAS EXPIRED... THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. LITTLE OR NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED THIS AFTERNOON. LINGERING SNOW FLURRIES ARE EXPECTED. WEST WINDS OF 20 MPH WILL CONTINUE TO CAUSE SOME LOCALIZED BLOWING SNOW... MAINLY IN THE OPEN COUNTRYSIDE. $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Feb 19, 6:31 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 19, 6:31 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
631 AM EST TUE FEB 19 2008
.SYNOPSIS...
A TROUGH OF LOW PRESSURE EXTENDING THROUGH THE CENTRAL GREAT
LAKES WILL WEAKEN TODAY AS IT MOVES SOUTHEAST INTO THE LOWER
LAKES. HIGH PRESSURE OVER THE CENTRAL STATES WILL MOVE INTO THE
TENNESSEE VALLEY THIS EVENING WITH A RIDGE NORTH INTO OHIO. IT
WILL THEN MOVE EAST OFF THE COAST TONIGHT. LOW PRESSURE WILL MOVE
SOUTHEAST INTO THE UPPER OHIO VALLEY WEDNESDAY MORNING...MOVING
OFF THE EAST COAST BY WEDNESDAY EVENING.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TROUGH THROUGH THE CENTRAL GREAT LAKES WILL DROP SE INTO THE LOWER
LAKES AND WEAKEN TODAY WHILE UPPER LEVEL S/W WILL MOVE EAST ACROSS
THE AREA THIS MORNING. WILL SEE SOME SNOW FLURRIES OR SNOW SHOWERS
ACROSS THE AREA THIS MORNING WITH SOME ENHANCED LAKE EFFECT SNOW
SHOWERS CLOSE THE LAKESHORE EAST OF CLE TO ERIE WITH LOCAL 1 TO 2
INCHES OF SNOW POSSIBLE. SNOW SHOWERS DECREASING IN COVERAGE FOR
THIS AFTERNOON AS UPPER LEVEL S/W MOVES EAST. HIGH TEMPS IN THE
LOWER 20S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
FEW LAKE EFFECT SNOW SHOWERS TO CONTINUE EARLY FAR NE...BUT THEN
LOW PRESSURE MOVES QUICKLY ESE THROUGH FAR SOUTHERN OHIO LATE
TONIGHT AND EARLY WEDNESDAY. EXPECTING AN INCH OR TWO OF SNOWFALL
ACROSS SOUTHERN AREAS LATE TONIGHT AND WEDNESDAY MORNING...WITH A
CHANCE OF SNOW FURTHER NORTH. LOW MOVES QUICKLY EAST AND SNOW
WILL TAPER OFF THE FLURRIES OR CHANCE OF SNOW BY AFTERNOON.
LINGERING SNOW SHOWERS IN THE NORTHEAST WEDNESDAY NIGHT AND FAIR
THURSDAY WITH THE HIGH PRESSURE SLIDING EAST ACROSS THE AREA. BIG
MODEL DIFFERENCE WITH LOW MOVING INTO THE GULF COAST STATES LATE
THURSDAY NIGHT. GFS BRINGS PRECIP QUICKLY INTO THE AREA BY
THURSDAY EVENING WITH TROUGH NE INTO THE UPPER OHIO VALLEY WHILE
NAM KEEPS PRECIP SOUTH OF THE AREA THROUGH THURSDAY NIGHT. WHILE
ECMWF LITTLE SLOWER BRINGING PRECIP ACROSS THE AREA THURSDAY NIGHT
AND DEFINITELY COLDER THAN GFS WHICH WOULD SHOWS POSSIBILITY OF
MIXED PRECIP BY MORNING. FOLLOWED ECMWF WHICH APPEARS TO BE A GOOD
COMPROMISE. CONTINUED COLD THRU THE PERIOD...WITH LOW GENERALLY IN
THE TEENS TONIGHT...AND AROUND 10 DEGREES WEDNESDAY NIGHT. HIGHS
IN THE LOW TO MID 20S TODAY AND GENERALLY LOWER 20S TOMORROW. WENT
CLOSE TO MAV TEMPERATURES.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
ACTIVE PATTERN WILL CONTINUE WITH ANOTHER LOW SET TO MOVE UP THE OH
VALLEY AT THE END OF THE WEEK. INVERTED TROF SHOULD SWING ACROSS
AREA ON FRI. BOTH 00Z GFS AND ECMWF NOW QUITE A BIT COLDER THAN
EARLIER RUNS AND PRECIP TYPE SHOULD NO LONGER BE A CONCERN. WILL GO
WITH LIKELY POPS FOR THE SE 1/2 OF FORECAST AREA. SNOW WILL LIKELY
LINGER INTO THE EVENING HOURS FRI. HIGH PRESSURE WILL BUILD OVER
THE AREA FOR THE WEEKEND. NORTHERLY FLOW WILL KEEP TEMPS A LITTLE
BELOW NORMAL BOTH SATURDAY AND SUNDAY. ANOTHER STORM SYSTEM WILL
AFFECT THE AREA LATE MONDAY INTO TUESDAY. BOTH GFS AND ECMWF TRACK
SURFACE LOW INTO OHIO BY 12Z TUE...WITH ECMWF A LITTLE FURTHER N.
AS HAS BEEN THE CASE MOST OF THE WINTER...PRECIP TYPE WILL AGAIN BE
IN QUESTION. FOR NOW WILL GO WITH MAINLY SNOW MONDAY NIGHT BUT WILL
LIKELY NEED A MIX FOR THE NEW DAY 7.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
UPPER LEVEL DISTURBANCE CURRENTLY MOVING ACROSS AREA. BANDS OF
SNOW HAVE DEVELOPED IN RESPONSE TO THIS FEATURE AND ARE CURRENTLY
MOVING ACROSS EASTERN 1/2 OF AREA. VSBYS HAVE BEEN DIPPING BELOW A
MILE WITH BANDS. WILL TRY TO TIME THIS ACTIVITY ACROSS EASTERN TAFS
SITES THIS MORNING. QUITE A BIT OF DRIER AIR TO THE WEST AND SNOW
ACTIVITY TO DIMINISH BY MIDDAY EXCEPT AT KERI WHERE IT MAY PERSIST
A WHILE LONGER. BY 18Z EXPECT SCT T0 BKN VFR SKIES MOST LOCATIONS.
WEST WINDS MAY PICK UP FOR A WHILE BEHIND TROF THIS MORNING BUT
SHOULD GRADUALLY DIMINISH THIS AFTERNOON. MID CLOUDS ASSOCIATED
WITH WEAK CLIPPER WILL ARRIVE THIS EVENING. MORE SNOW EXPECTED
TOWARD END OF TAF PERIOD WITH IFR VSBYS LIKELY SOUTHERN AREAS AFTER
06Z.
OUTLOOK...THE FORECAST FOR THE REMAINDER OF THE WORK WEEK IS BELOW
NORMAL TEMPERATURES WITH PERIODS OF SNOW. POTENTIAL FOR A WINTRY
MIX LATE THURSDAY INTO FRIDAY...AS A SECOND LOW TRACKS INTO THE
OHIO VALLEY. HOWEVER...MODELS NOT IN AGREEMENT AT ALL ON THE TRACK
OR TIMING OF THE LOW SO TIMING IS UP IN THE AIR ATTM.
&&
.MARINE...
WINDS AT DUNKIRK LAST HOUR STILL 37 KNOTS SO WILL EXTEND GALE FOR
THE EASTERN HALF OF THE LAKE THRU THE MORNING UPDATE. WINDS SHOULD
DIMINISH FROM W TO E THIS MORNING AND REMAIN W TO SW INTO TONIGHT.
WEAK CLIPPER WILL PASS SOMEWHERE S OF THE LAKE WED AM. IT IS
POSSIBLE WINDS COULD BE LIGHT AND VARIABLE FOR A TIME EARLY
WED...BUT SHOULD EVENTUALLY BECOME NW LATER IN THE DAY AS THE LOW
PULLS OFF. A RIDGE WILL SLIDE E ACROSS THE LAKE WED NIGHT CAUSING
NORTHERLY FLOW TO BECOME S FOR A BRIEF TIME. INVERTED TROF TO MOVE
IN TOWARD THE END OF THE WEEK AND FLOW WILL BECOME E TO SE AS THIS
FEATURE APPROACHES. BY MIDDAY FRIDAY...THE FLOW SHOULD ONCE AGAIN
BE NORTHERLY AS THE TROF SLIDES OFF THE EAST AND HIGH PRESSURE
BEGINS TO BUILD IN FOR THE WEEKEND. AFTER THE GALE THIS
MORNING...NO HEADLINES SHOULD BE NEED THE REMAINDER OF THE WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR LEZ061-148-149-
168-169.
&&
SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...RANDELHazardous weather outlook, Feb 19, 6:00 AM EST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 600 AM EST TUE FEB 19 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-201100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 600 AM EST TUE FEB 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>147-162>167-201100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- 600 AM EST TUE FEB 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-148-149-168-169-201100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 600 AM EST TUE FEB 19 2008 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:09 AM EST | Snow and Blowing Snow Advisory | CLE | Crawford, Erie | 5 hr |
| Feb 19, 1:16 PM EST | Snow and Blowing Snow Advisory | CLE | Erie | 6 hr |
Nearby
Lake Effect Snow Warnings in Pennsylvania, 2008Every lake effect snow warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.